MathSciNet Relay Station
MathSciNet bibliographic data
MR2515389 (2010f:11128) 11K38 (41A55)
Brandolini, Luca; Chen, William; Gigante, Giacomo; Travaglini, Giancarlo Discrepancy for randomized Riemann sums. Proc. Amer. Math. Soc. 137 (2009), no. 10, 3187–3196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement